# SDR HALA2011092000414

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 96,327 hours, 18,191 cycles
- Engine: Pwa PW4062
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON CREW WALK AROUND FOUND OIL POOLING BEHIND NR 2 ENG N1 FAN BLADES.  SYS OK IAW AM71-00-00-795-003-NOV00 OIL PUDDLE, OK FOR SVC.
